신장 이식 환자에서 FK506 투여 후 발생한 급성 뇌 경색: 증례 보고

Title
신장 이식 환자에서 FK506 투여 후 발생한 급성 뇌 경색: 증례 보고
Other Titles
Acute Cerebral Infarction after FK 506 Administration in a Kidney Transplantation Recipient: A Case Report
Author(s)
변우목김재운임지경
Keywords
Tacrolimus; Neurotoxicity Syndrome; Stroke; Kidney Transplantation; Neurotoxins
Issue Date
201102
Publisher
대한영상의학회
Citation
대한영상의학회지, v.64, no.2, pp.109 - 112
Abstract
FK506 is widely used as a potent immunosuppressive agent following organ transplantation. However, the use of FK506 is associated with a wide spectrum of neurotoxicity. FK506-induced cerebral infarctions have rarely been reported. We report here on a case of the acute cerebral infarction caused by vasospasm after FK506 administration in a kidney transplantation recipient. There were areas with increased signal intensity on the diffusion-weighted image. The areas showing increased signal intensity on the diffusion- and T2-weighted images demonstrated decreased signal intensity on the apparent diffusion coefficient mapping. MR angiography showed diffuse stenosis in both the anterior and middle cerebral arteries.
URI
http://hdl.handle.net/YU.REPOSITORY/25600
ISSN
1738-2637
Appears in Collections:
의과대학 > 영상의학과학교실 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE